MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REFLECT SCOLIOSIS CORRECTION SYSTEM HDE; REFLECT 5.0MM CORD WITH COLLET, 350MM

GLOBUS MEDICAL, INC. REFLECT SCOLIOSIS CORRECTION SYSTEM HDE; REFLECT 5.0MM CORD WITH COLLET, 350MM
Model Number 1244.1351S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not available for evaluation.Investigation revealed that there was no device malfunction.The reported complaint appears to be an adverse event without a reported device problem.The surgical technique specifies that the collet is to be removed at the conclusion of the procedure.The risk is documented and will continue to be monitored.Cause of the reported issue can be traced to user technique.
 
Event or Problem Description
It was reported that a revision was needed to remove the collet and excess cord from the reflect implant that was not removed during the original surgery, confirmed by post op scans.

Brand Name
REFLECT SCOLIOSIS CORRECTION SYSTEM HDE
Common Device Name
REFLECT 5.0MM CORD WITH COLLET, 350MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22099883
Report Number3004142400-2025-00112
Device Sequence Number18231165
Product Code QHP
UDI-Device Identifier00193982313470
UDI-Public00193982313470
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
H210002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1244.1351S
Device Lot NumberGBC446UB
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite